# SDR 2007UALA00658

- Difficulty date: March 3, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 17,199 hours, 6,675 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Reads Low
- Location: Door 2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR BOTTLE AT 2L REPORTED LOW.   [SUP 05-24-07]  SERVICED BOTTLE TO PROPER PRESSURE.
